Thursday, September 4, 2008

Migraine girl...

... is taking a bit of a hiatus.

I've got head pain, nausea, blurred vision.

This is the worst one I've had in a while, as in, over a year... since leaving my previous employer.

I've been contending with it's milder side effects since earlier this week, but yesterday was brutal...

I'm actually considering going to a doctor if it doesn't ease up by tomorrow.

4 comments:

Papercuts said...

Hi, I found your blog through the Princess herself...You have my full sympathy as I suffer from migraines too and it's hard to cope with people referring to them as 'bad headaches'. I've found imigran helps me get over the nausea a little quicker than usual; I don't know what that drug is called wherever you are, but it works for me.

Anyway; migraines are a nightmare so I hope you feel better soon.

Princess of the Universe said...

I just got off my crazy pills and the side effect of withdrawal is killer headaches. One teeny step lower than a migraine.
Work this week has been torture!

Persephone said...

Jeez, your head sounds screwed...how did you get it?

Shana-Marie said...

Not sure how I got it... I've analyzed food diaries, weather patterns, activities, stress levels, gone to see neurologists.... no one knows why I get them... *sigh*